Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Infant. Formula fed. Green stools. Cause?

Hi Dr, I have a 1 month old baby. I started giving him Similac but changed to Nan Pro caused Similac milk makes him passing uncomfortably. His stool was hard. Nan Pro was better. His stool became yellowish and soft. I then changed it to Nan HA cos at tat time Nan Pro was out of stock. This causes his poo to be greenish in colour. And when he pass gas, it smells quite bad. Can I know what causes this change in his stool? What is the diff between Nan Pro and Nan HA?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  791
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Green color stool without watery and mucus may be a normal variation in infants. And it indicates rapid passage of stool in the gut.

Nothing to worry.

But frequent change of formula is not advisable without a proper reason and doctor advise.

NAN HA is an hypoallergenic diet and usually it is recommended in some children with allergies who are more prone for some food and skin allergies.

Nan Pro is a regular milk formula can be given in normal infants.

Hope I have answered your query.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor